# SDR SWIA201335623

- Difficulty date: December 4, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 14,428 hours, 8,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE CHAFED AT STATION 927.00, STRINGER 27.  C-CHECK BLENDED OUT CHAFE AT STATION 927.00, STRINGER 27,  IAW REO.
